A unified approach to several inequalities for gaussian and diffusion measures
Séminaire de probabilités de Strasbourg, Tome 34 (2000), pp. 329-335.
@article{SPS_2000__34__329_0,
     author = {Hu, Yao-Zhong},
     title = {A unified approach to several inequalities for gaussian and diffusion measures},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {329--335},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {34},
     year = {2000},
     zbl = {0957.60091},
     mrnumber = {1768072},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2000__34__329_0/}
}
TY  - JOUR
AU  - Hu, Yao-Zhong
TI  - A unified approach to several inequalities for gaussian and diffusion measures
JO  - Séminaire de probabilités de Strasbourg
PY  - 2000
DA  - 2000///
SP  - 329
EP  - 335
VL  - 34
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_2000__34__329_0/
UR  - https://zbmath.org/?q=an%3A0957.60091
UR  - https://www.ams.org/mathscinet-getitem?mr=1768072
LA  - en
ID  - SPS_2000__34__329_0
ER  - 
Hu, Yao-Zhong. A unified approach to several inequalities for gaussian and diffusion measures. Séminaire de probabilités de Strasbourg, Tome 34 (2000), pp. 329-335. http://www.numdam.org/item/SPS_2000__34__329_0/

[1] Bakry, D. Transformations de Riesz pour les semigroupes symétriques. Seconde partie: Etude sous la condition Γ2 ≥ 0, Séminaire de probabilités, XIX, 1983/84,145-174, Lecture Notes in Math., 1123, Springer, Berlin-New York, 1985. | Numdam | MR 889473 | Zbl 0561.42011

[2] Bakry, D. L'hypercontractivité et son utilisation en théorie des semigroupes. Lectures on probability theory (Saint-Flour, 1992), 1-114, Lecture Notes in Math., 1581, Springer, Berlin, 1994. | MR 1307413 | Zbl 0856.47026

[3] Bakry, D.; Emery, M. Diffusions hypercontractives. Séminaire de probabilités, XIX, 1983/84, 177-206, Lecture Notes in Math., 1123, Springer, Berlin-New York, 1985. | Numdam | MR 889476 | Zbl 0561.60080

[4] Bakry, D.; Ledoux, M. Lévy-Gromov's isoperimetric inequality for an infinite-dimensional diffusion generator. Invent. math. 123 (1996), 259-281. | MR 1374200 | Zbl 0855.58011

[5] Davies, E.B.; Gross, L.; Simon, B. Hypercontractivity: a bibliographic review. Ideas and methods in quantum and statistical physics (Oslo, 1988) , 370-389, Cambridge Univ. Press, Cambridge, 1992. | MR 1190534 | Zbl 0790.46055

[6] Driver, B.K.; and Hu, Y.Z. On heat kernel logarithmic Sobolev inequalities. Stochastic analysis and applications (Powys, 1995), 189-200, World Sci. Publishing, River Edge, NJ, 1996. | MR 1453132 | Zbl 0918.60039

[7] Dellacherie, C.; Meyer, P.-A.; Maisonneuve, B. Probabilités et Potentiel. V. Hermann, Paris, 1992.

[8] Hu, Y.Z. Itô-Wiener chaos expansion with exact residual and correlation, variance inequalities. J. Theoret. Probab. 10 (1997), no. 4, 835-848. | MR 1481650 | Zbl 0891.60060

[9] Ledoux, M. L'algèbre de Lie des gradients itérés d'un générateur markovien - Développements de moyennes et entropies. Ann. Sci. École Norm. Sup. 28 (1995), no. 4, 435-460. | Numdam | MR 1334608 | Zbl 0842.60075

[10] Ledoux, M. Semigroup proofs of the isoperimetric inequality in Euclidean and Gauss space. Bull. Sci. Math. 118 (1994), 485-510. | MR 1309086 | Zbl 0841.49024

[11] Neveu, J. Sur l'espérance conditionnelle par rapport à un mouvement brownien. Ann. Inst. H. Poincaré Sect. B (N.S.) 12 (1976), 105-109. | Numdam | MR 431400 | Zbl 0356.60028